Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 72, NWS Miami, FL
NWS Miami, FL issued this marine weather statement at Jun 13, 2007, 6:46 PM EDT. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2007, 6:46 PM EDT (22:46 UTC)
- Expired
- Jun 13, 2007, 8:45 PM EDT
- In force
- 119 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this marine weather statement went out at Jun 13, 2:43 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 2:43 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 243 PM EDT WED JUN 13 2007 .SYNOPSIS... SURFACE TROUGH APPEARS TO HAVE MOVED TO FAR SOUTHERN TIP OF PENINSULA AS NOTED IN SATELLITE IMAGERY AND SURFACE OBSERVATIONS. THIS IS CONTRIBUTING TO THE SLOWER DEVELOPMENT OF CONVECTION THIS AFTERNOON. HOWEVER, SEA BREEZE FRONT IS BEGINNING TO SET UP ALONG BOTH COASTS AT THIS TIME AND THIS SHOULD PROVIDE THE FOCUS NECESSARY FOR STRONG TO POSSIBLY SEVERE TSTMS LATE THIS AFTERNOON AND EARLY THIS EVENING. COLD 500 MB LOW NOW NEAR JAX CONTINUING TO DROP SE AND THIS WILL HELP TO FURTHER DESTABILIZE THE ATMOSPHERE ACROSS SOUTH FLORIDA LATER THIS AFTERNOON. && .DISCUSSION... QUIET NIGHT EXPECTED AFTER STORMS DISSIPATE THIS EVENING. PATCHY FOG IS ONCE AGAIN EXPECTED LATE TONIGHT OVER INLAND SECTIONS. TROUGH WILL LINGER OVER SOUTH FLORIDA THURSDAY...SETTING THE STAGE FOR ANOTHER AFTERNOON OF SHOWERS AND TSTMS. NAM MUCH MORE AGGRESSIVE THAN THE GFS WITH DRYING AND THEREFORE SHOWING LOWER POPS AREA WIDE ON THURSDAY. WILL CONTINUE POPS INHERITED FROM PREVIOUS FORECAST WHICH ARE HIGHER THAN EVEN THE GFS. SPC AGREES WITH THIS SCENARIO AND HAS AREAS SOUTH OF THE LAKE UNDER A SLIGHT SEVERE RISK. PATTERN CHANGES BY FRIDAY AS DEEPER SOUTHERLY FLOW BEGINS TO SET UP OVER SOUTH FLORIDA. THIS WILL PUMP DEEP TROPICAL MOISTURE INTO AREA AND CONTINUE HIGH POPS FOR FRIDAY (DESPITE NAMS INSISTENCE ON DRIER CONDITIONS). GFS IS DEVELOPING A WEAK SURFACE LOW AND MOVING IN NE OUT OF THE GULF AND ACROSS CENTRAL FLORIDA ON SATURDAY. THE CANADIAN MODEL IS DEFINITELY THE OUTLIER AS IT BRINGS A LOW INTO SOUTH FLORIDA FRIDAY NIGHT. WHILE THESE SOLUTION MAY BE DUBIOUS...THE CONSENSUS OF THE GLOBAL MODELS KEEP S/SW LOW LEVEL FLOW ACROSS SOUTH FLORIDA THROUGH THE WEEKEND. AS A RESULT...EXPECT GOOD CHANCE TO LIKELY POPS SATURDAY AND SUNDAY. LOOKING INTO EARLY NEXT WEEK...SURFACE/LOW LEVEL RIDGE WILL SET UP ALONG THE LATITUDE OF LAKE OKEECHOBEE WHICH WILL PROVIDE RATHER TYPICAL RAINY SEASON DIURNAL ACTIVITY WITH INTERIOR AND WESTERN SECTIONS PROBABLY FAVORED. && .AVIATION... VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST 19Z TODAY. BOTH SEA BREEZES WILL MARCH SLOWLY INLAND AND CONVERGE OVER THE EASTERN INTERIOR SECTIONS AFTER 20Z. THIS WILL LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH EARLY EVENING. NORTHWEST STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINALS LATE AFTERNOON AND EARLY EVENING. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS OVERNIGHT...ALTHOUGH SOME PATCHY FOG IS EXPECTED LATE TONIGHT OVER INTERIOR SECTIONS. && .MARINE... NORTHERLY WINDS EARLY THIS EVENING WILL BECOME LIGHT E TO SE AS TROUGH LINGERS OVER AREA. SE WINDS WILL INCREASE SLIGHTLY FRIDAY AND VEER TO S ON SATURDAY AND SW ON SUNDAY AS TROUGH MOVES NORTH OF AREA. RETURN TO E/SE WINDS OVER SOUTHERN WATERS ON MONDAY AS RIDGE BUILDS BACK N OVER AREA. && .FIRE WEATHER... NO LOW RH CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 86 74 87 / 40 50 20 50 FORT LAUDERDALE 73 86 74 87 / 50 60 30 60 MIAMI 74 87 75 87 / 50 60 30 60 NAPLES 72 88 71 88 / 40 50 20 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && AVIATION..47/GARCIA-HIRALDO REST..59/MOLLEDA
Hazardous weather outlook, Jun 13, 12:09 PM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1209 PM EDT WED JUN 13 2007 FLZ063-066>075-168-172>174-140400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1157 AM EDT WED JUN 13 2007 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS INTERIOR AND SOUTHEASTERN PORTIONS OF THE AREA THIS AFTERNOON WITH SCATTERED THUNDERSTORMS ELSEWHERE, AS A WEAK FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE MOVE SOUTH TOWARDS SOUTH FLORIDA. ENVIRONMENTAL CONDITIONS ARE FAVORABLE FOR FEW OF THE STORMS TO BECOME SEVERE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH ANY THUNDERSTORM, ALONG WITH HEAVY RAINFALL. IF A THUNDERSTORM APPROACHES YOUR AREA, TAKE IMMEDIATE ACTION AND SEEK SHELTER BEFORE THE STORM ARRIVES. TORNADOES: WHILE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS, ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. WIND: ANY THUNDERSTORM HAS THE CAPABILITY OF PRODUCING WIND GUSTS OVER 60 MPH TODAY. THESE WINDS ARE STRONG ENOUGH TO DOWN LARGE TREE BRANCHES AND POWER LINES, AND MAY MAKE FOR DIFFICULT DRIVING IN ANY STORM. HAIL: COOL AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL ALLOW ANY THUNDERSTORM TO PRODUCE PENNY SIZE OR LARGER HAIL THIS AFTERNOON. FLOODING: HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS THAT DEVELOP TODAY, AND THE STORMS CAN DROP OVER AN INCH OF RAINFALL IN A SHORT AMOUNT OF TIME. THIS COULD LEAD TO FLOODING OF POORLY DRAINED AREAS AND ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. SOME OF THE STORMS MAY BE SEVERE ONCE AGAIN ON THURSDAY. HEAVY RAINFALL AND DANGEROUS LIGHTNING ARE LIKELY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL AND DAMAGING OR STRONG WINDS TODAY, AND SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jun 13, 5:28 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 5 NE CORAL GABLES 25.79N 80.22W
06/13/2007 E1.00 INCH MIAMI-DADE FL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED AT JACKSON MEMORIAL
HOSPITAL NEAR DOWNTOWN MIAMI.
&&
LOCKESpecial weather statement, Jun 13, 5:36 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT WED JUN 13 2007 FLZ174-132200- FAR SOUTH MIAMI-DADE COUNTY FL- 536 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORM OVER EXTREME SOUTHERN MIAMI-DADE COUNTY... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF ROYAL PALM RANGER STATION MOVING EAST AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Special weather statement, Jun 13, 5:43 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 543 PM EDT WED JUN 13 2007 FLZ072-172-132230- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 543 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS MOVING INTO SOUTHEAST BROWARD COUNTY... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AVENTURA...OR NEAR HALLANDALE...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL AFFECT HOLLYWOOD...DANIA BEACH...HALLANDALE...AND FORT LAUDERDALE. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Local storm report, Jun 13, 5:45 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST MIAMI INTERNATIONAL AIR 25.80N 80.29W
06/13/2007 M53.00 MPH MIAMI-DADE FL ASOS
0507 PM HAIL DOWNTOWN MIAMI 25.77N 80.20W
06/13/2007 E1.50 INCH MIAMI-DADE FL AIRPLANE PILOT
REPORTED 5 MILES EAST OF MIAMI INTERNATIONAL AIRPORT
0515 PM HAIL 2 N DOWNTOWN MIAMI 25.80N 80.20W
06/13/2007 E1.00 INCH MIAMI-DADE FL BROADCAST MEDIA
REPORTED BY WPLG-TV AT BISCAYNE BLVD AND NE 39 ST.
&&
MOLLEDASpecial weather statement, Jun 13, 5:58 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 558 PM EDT WED JUN 13 2007 FLZ063-132300- GLADES FL- 558 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS APPROACHING NORTHERN GLADES COUNTY FROM WEST CENTRAL FLORIDA... AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER WESTERN CENTRAL FLORIDA...MOVING SOUTHEAST AT 25 TO 30 MPH. THESE STORMS WILL AFFECT THE NORTHERN PORTIONS OF GLADES COUNTY DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Local storm report, Jun 13, 6:03 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
603 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 NW DOWNTOWN MIAMI 25.79N 80.22W
06/13/2007 E1.75 INCH MIAMI-DADE FL PUBLIC
OCCURRED IN THE ALLAPATTAH AREA
&&
DGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:57 PM EDT | Marine Weather Statement | MFL | 63 min | |
| Jun 13, 2:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 13, 4:33 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 57 min |
| Jun 13, 4:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 13, 5:02 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 43 min |
| Jun 13, 5:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 13, 6:08 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 22 min |
| Jun 13, 6:45 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 13, 6:57 PM EDT | Special Marine Warning | MFL | 93 min | |
| Jun 13, 7:15 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 60 min |
| Jun 13, 7:30 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 60 min |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.